Independence number, neighborhood intersection and hamiltonian properties



Document title: Independence number, neighborhood intersection and hamiltonian properties
Journal: Boletim da Sociedade Paranaense de Matematica
Database: PERIÓDICA
System number: 000245123
ISSN: 0037-8712
Authors: 1
Institutions: 1Nantong Institute of Technology, Department of Mathematics, Nantong. China
Year:
Volumen: 22
Number: 2
Pages: 43-47
Country: Brasil
Language: Inglés
Document type: Artículo
Approach: Aplicado
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Teoría de grafos,
Propiedaes hamiltonianas,
Ciclos
Keyword: Mathematics,
Pure mathematics,
Graph theory,
Hamiltonian properties,
Cycles
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).